# SDR AALA201605129006

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 34,049 hours, 15,327 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover
- Condition: Damaged
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER DOOR HANDLE ASSIST IN FWD GALLEY BROKEN.  R & R FWD GALLEY RT DOOR HANDLE COVER.
